Torus actions on manifolds of positive sectional curvature

Burkhard Wilking Department of Mathematics, University of M√ľnster

TBD mathscidoc:1701.331934

Acta Mathematica, 191, (2), 259-297, 2002.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 47 ]
@inproceedings{burkhard2002torus,
  title={Torus actions on manifolds of positive sectional curvature},
  author={Burkhard Wilking},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343523498643},
  booktitle={Acta Mathematica},
  volume={191},
  number={2},
  pages={259-297},
  year={2002},
}
Burkhard Wilking. Torus actions on manifolds of positive sectional curvature. 2002. Vol. 191. In Acta Mathematica. pp.259-297. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343523498643.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved